Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Propagation of optical spatial solitons in finite-size media: interplay between nonlocality and boundary conditions

Not Accessible

Your library or personal account may give you access

Abstract

We study the propagation of spatial solitons close to the lateral boundaries of self-focusing nonlocal media. Using the Green function approach, we investigate the soliton induced index distribution and resulting trajectories in four cases of physical relevance.

© 2007 Optical Society of America

Full Article  |  PDF Article
More Like This
Hermite-Gaussian breathers and solitons in strongly nonlocal nonlinear media

Dongmei Deng, Xin Zhao, Qi Guo, and Sheng Lan
J. Opt. Soc. Am. B 24(9) 2537-2544 (2007)

Spatial solitons with complicated structure in nonlocal nonlinear media

Guo Liang, Weiyi Hong, and Qi Guo
Opt. Express 24(25) 28784-28793 (2016)

Relation between surface solitons and bulk solitons in nonlocal nonlinear media

Zhenjun Yang, Xuekai Ma, Daquan Lu, Yizhou Zheng, Xinghui Gao, and Wei Hu
Opt. Express 19(6) 4890-4901 (2011)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (9)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (27)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved